MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF R 10MM 8-11/GH; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN MC VE ASF R 10MM 8-11/GH; PROSTHESIS, KNEE
Catalog Number 42522100910
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) h3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an articular surface would not assemble with a tibial tray.The surgeon attempted to place the mc bearing on the base plate and it didn't fit well; another articular surface was used.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed.Visual inspection of the returned psn mc ve asf r 10mm 8-11/gh lot 67221429 performed.Item and lot number confirmed as correct.Device exhibits signs of insertion attempts (gouges, tool marks) but no flaring or compression of the dovetail feature.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
PSN MC VE ASF R 10MM 8-11/GH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22991456
Report Number3007963827-2025-00357
Device Sequence Number21185485
Product Code MBH
UDI-Device Identifier00889024468498
UDI-Public(01)00889024468498(17)300326(10)67221429
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522100910
Device Lot Number67221429
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown